Renormalizability of noncommutative SU(N) gauge theory

JOURNAL OF HIGH ENERGY PHYSICS, no. 2 (2006): 046-046

Cited: 63|Views26

Abstract

We analyze the renormalizability properties of pure gauge noncommutative SU(N) theory in the theta-expanded approach. We find that the theory is one-loop renormalizable to first order in theta.

Code:

Data:

0
Your rating :

No Ratings

Tags
Comments
数据免责声明
页面数据均来自互联网公开来源、合作出版商和通过AI技术自动分析结果,我们不对页面数据的有效性、准确性、正确性、可靠性、完整性和及时性做出任何承诺和保证。若有疑问,可以通过电子邮件方式联系我们:report@aminer.cn